# SDR SWAA2025021094098

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 48,132 hours, 29,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR - RR - LT OVERWING EXIT LIGHT INOP<[01] RELAMPED LEFT OVERWING EMERGENCY EXIT EMERGENCY LIGHT AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-01-960-801.  PO 1092574.1;[02] RELAMPED LEFT OVERWING EMERGENCY EXIT EMERGENCY LIGHT AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-01-960-801. PO 1092574.1
